# SDR FDEA201506282109

- Difficulty date: June 28, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 636 hours, 15,204 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: AWD8950507
- Condition: Leaking
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ACFT ARRIVAL FOUND L1 DOOR SLIDE BOTTLE EMPTY.  R&R BOTTLE PER AMM 25-61-01-4.
